Keyword Search:

Bookmark and Share

A Genetic Algorithm for Two-Dimensional Bin Packing Problem

Lee, Lai Soon (2008) A Genetic Algorithm for Two-Dimensional Bin Packing Problem. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (1). pp. 34-39. ISSN 1985-2436

[img] PDF


This paper considers a non-oriented twodimensional bin packing problem, where a set of small rectangles, which may be rotated by 90°, has to be allocated to one or more identical bins. A genetic algorithm (GA) hybridised with a heuristic placement routine is proposed to solve the problem. The algorithm employs an innovative crossover operator that considers a number of different children from each pair of parents. Comprehensive results are presented, and the algorithm is shown to be competitive when compared with other metaheuristic algorithms.

Item Type:Article
Faculty or Institute:Institute for Mathematical Research
Publisher:Institute for Mathematical Research
ID Code:12464
Deposited By: Mohd Nezeri Mohamad
Deposited On:24 May 2011 16:46
Last Modified:27 May 2013 15:52

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 24 May 2011 16:46.

View statistics for "A Genetic Algorithm for Two-Dimensional Bin Packing Problem"